# SDR 31177050304

- Difficulty date: May 3, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N132FX
- Make and model: Lear 31A
- Aircraft serial: 31177
- Aircraft time: 3,211 hours, 2,793 cycles
- Engine: Alidsg TFE7313AR
- Engine time: 3,051 hours, 2,664 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 307085048
- Part serial: MX611572
- Condition: Failed
- Location: Rt Engine
- Part time: 3,051 hours, 2,664 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT FROM CRUISE, RIGHT ENGINE FLAMED OUT.  ENGINE WAS SUCCESSFULLY RESTARTED.  DIVERTED TO KBDL.  REPLACED RIGHT ENGINE FUEL PUMP DUE TO LOW PRESSURE.  REPLACED RIGHT ENGINE FUEL CONTROL DUE TO METAL CONTAMINATION IN STRAINER BETWEEN FUEL PUMP AND FUEL CONTROL.  PERFORMED FUEL SAMPLING ANALYSIS BY HONEYWELL FOR CONTAMINATION, NO DEFECTS NOTED.  ENGINE GROUND RUNS PERFORMED SATISFACTORY.
